JournalspmVol. 70, No. 2pp. 145–160

Variations of gwistor space

  • Rui Albuquerque

    Universidade de Évora, Portugal
Variations of gwistor space cover
Download PDF

A subscription is required to access this article.

Abstract

We study natural variations of the G2\mathrm{G}_2 structure σ0Λ+3\sigma_0\in\Lambda^3_+ existing on the unit tangent sphere bundle SMSM of any oriented Riemannian 4-manifold MM. We find a circle of structures for which the induced metric is the usual one, the so-called Sasaki metric, and prove how the original structure has a preferred role in the theory. We deduce the equations of calibration and cocalibration, as well as those of W3W_3 pure type and nearly-parallel type.

Cite this article

Rui Albuquerque, Variations of gwistor space. Port. Math. 70 (2013), no. 2, pp. 145–160

DOI 10.4171/PM/1929